On the existence of pseudosymmetric Kähler manifolds

Tom 95 / 2003

Zbigniew Olszak Colloquium Mathematicum 95 (2003), 185-189 MSC: 53C25, 53C55. DOI: 10.4064/cm95-2-3

Streszczenie

It is proved that there exists a non-semisymmetric pseudosymmetric Kähler manifold of dimension 4.

Autorzy

  • Zbigniew OlszakInstitute of Mathematics
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek